# SDR AALA20120919021

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 70,908 hours, 25,337 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 8 SLAT CORRODED AROUND BLIND FASTENER APPROXIMATELY 34 INCHES FROM OUTBOARD END.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 57-43-00-3.
